# SDR UALA2012081504530

- Difficulty date: August 15, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 83,320 hours, 13,247 cycles
- Engine: Pwa PW4060
- System (JASC): 3140 · Central Computers
- Part: Display
- Part number: S242T404611
- Part serial: 174
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER EICAS BLANKED OUT AFTER SECOND ENGINE START.  REPLACED EICAS DISPLAY SELECT PANEL.  INSTALLED LOWER CRT IN UPPER POSITION AND INSTALLED NEW CRT IN LOWER POSITION.  OPS CHECKED GOOD.
